# SDR TSAA00453009

- Difficulty date: November 18, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE CRACK, VERIFIED CRACK FREE USING HFEC INSPECTION.  FABRICATED TAPERED FILLERS AND PLATES FROM 2024-T3 CLAD.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED REPAIR PARTS PER FIGUR 24.  REPAIR COMPLETED IAW SRM 53-30-03, PAGE 83.  AIRCRAFT RETURNED TO SERVICE.  (M)
